# SDR FDEA200906282353

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 800, STR 3L- 3R, HAS MISDRILLED HOLES.  REMOVED FRAME, FABED NEW FRAME SECTION ON MAE TRAV NR T9/794116, INSTALLED FRAME ALL REPAIR PARTS, STA 800, STR 5L- 5R, IAW SRM 53-00-07, 51-40-02.  CATEGORY "A", REPAIR NR 1, MAJOR REPAIR.
